Open Access
2013 Subharmonics with Minimal Periods for Convex Discrete Hamiltonian Systems
Honghua Bin
Abstr. Appl. Anal. 2013(SI55): 1-9 (2013). DOI: 10.1155/2013/508247


We consider the subharmonics with minimal periods for convex discrete Hamiltonian systems. By using variational methods and dual functional, we obtain that the system has a pT-periodic solution for each positive integer p, and solution of system has minimal period pT as H subquadratic growth both at 0 and infinity.


Download Citation

Honghua Bin. "Subharmonics with Minimal Periods for Convex Discrete Hamiltonian Systems." Abstr. Appl. Anal. 2013 (SI55) 1 - 9, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1383.37051
MathSciNet: MR3039168
Digital Object Identifier: 10.1155/2013/508247

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI55 • 2013
Back to Top